# SDR MALA040304

- Difficulty date: March 31, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 12,753 hours, 14,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 549132406
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N 2137 WAS REMOVED FOR SCHEDULED BENCH CHECK ON 3/18/04.  ON 3/31/04 UNIT FAILED BATTERY CAPACITY CHECK.  BOTH BATTERY PACKS P/N 549-1324-06 WERE REPLACED AND UNIT WAS CHARGED.  ALL SUBSEQUENT CHECKS WERE GOOD IAW CMM UNIT WAS RETURNED TO SERVICE 4/2/04.
